# SDR CA141230002

- Difficulty date: December 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 36,013 hours
- Engine: Pwa PT6A67D
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Contaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH WAS ADVISED BY TOWER AND AREA CONTROL CENTRE THAT THEY MAY HAVE AN ELT INADVERTANTLY TRANSMITTING. THE AIRCRAFT WAS MET BY MAINTENANCE WHEN IT LANDED AND IT WAS DISCOVERED THAT ELT WAS FILLED WITH WATER, POSSIBLY DUE TO HEAVY RAIN STORM FROM THE PREVIOUS DAY. THE ELT WAS REMOVED FROM THE AIRCRAFT AND THE SYSTEM MELÏ¿½D AS PER APPROVED MEL PROCEDURES. THE AIRCRAFT WAS RETURNED TO SERVICE. SERVICEABLE ELT WAS INSTALLED AND THE MEL WAS CLEARED AT THE NEXT MAINTENANCE VISIT.
